# SDR CALA9801300

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN THE NLG WHEEL WELL TOP LEFT AND TOP RIGHT SKIN PANELS.  THE CRACKS WERE .75 TO 1 INCH LONG. THE SKIN WAS REMOVED IAW SRM 51-10-1.  WEB SKIN WAS FABRICATED AND INSTALLED IAW SRM 53-10-2, 51-10-2, AND 51-30-2.
